# SDR USAA960340

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Cracked
- Location: Bs 180
- Part time: 69,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 INSPECTION, FOUND A .25 INCH CRACK AT FASTENER STA 180, BELT FRAME LONGERON 23L.  INSTALLED FILLER AND DOUBLER REPAIR PER SRM 53-03, FIGURE 4.  (X)
